Journal of Symbolic Logic

Consistency Results About Filters and the Number of Inequivalent Growth Types

Andreas Blass and Claude Laflamme

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 54, Issue 1 (1989), 50-56.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742850

Mathematical Reviews number (MathSciNet)
MR987321

Zentralblatt MATH identifier
0673.03038

JSTOR
links.jstor.org

Citation

Blass, Andreas; Laflamme, Claude. Consistency Results About Filters and the Number of Inequivalent Growth Types. J. Symbolic Logic 54 (1989), no. 1, 50--56. https://projecteuclid.org/euclid.jsl/1183742850


Export citation